MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY
Model Number M0061602100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number, therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0401 captures the reportable event of stent shaft break.Patient code e0306 captures the reportable event of sepsis.
 
Event or Problem Description
It was reported that a percuflex urinary diversion stent was implanted into the patient during a stent exchange procedure.Following the procedure, the patient was presented to the emergency room for sepsis.Imaging revealed fragmentation of the ureteral stent, with retained fragments in the ureter.The patient had a nephrostomy tube for drainage and was admitted to the intensive care unit (icu).Surgical intervention was planned for the removal of the retained stent fragments.There were no other patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number, therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 captures the reportable event of stent shaft break.Patient code e0306 captures the reportable event of sepsis.Correction to block e4: init rptr also sent rep to fda.

Brand Name
PERCUFLEX URINARY DIVERSION STENT SET
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22311653
Report Number2124215-2025-40735
Device Sequence Number15667819
Product Code LJE
UDI-Device Identifier08714729297178
UDI-Public(01)08714729297178
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061602100
Device Catalogue Number160-210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceWhite